Preprint Article Version 1 Preserved in Portico This version is not peer-reviewed

Dynamics of a Second-Order System of Nonlinear Difference Equations

Version 1 : Received: 29 October 2019 / Approved: 31 October 2019 / Online: 31 October 2019 (02:03:14 CET)

A peer-reviewed article of this Preprint also exists.

TAŞDEMİR, E. (2020). Dynamics of a second-order system of nonlinear difference equations. International Journal of Nonlinear Analysis and Applications, 11(2), 391-407. doi: 10.22075/ijnaa.2020.17257.1919 TAŞDEMİR, E. (2020). Dynamics of a second-order system of nonlinear difference equations. International Journal of Nonlinear Analysis and Applications, 11(2), 391-407. doi: 10.22075/ijnaa.2020.17257.1919

Journal reference: Int. J. Nonlinear Anal. Appl. 2020, 11, 391-407
DOI: 10.22075/IJNAA.2020.17257.1919

Abstract

In this paper, we investigate the equilibrium points, stability of two equilibrium points, convergences of negative equilibrium point, periodic solutions, and existence of bounded or unbounded solutions of a system of nonlinear difference equations xn+1 =xn-1yn - 1, yn+1 = yn-1xn - 1 n = 0,1,..., where the initial values are real numbers. Additionally we present some numerical examples to verify our theoretical results.

Subject Areas

difference equation; stability; global stability; periodicity; eventually periodicity

Comments (0)

We encourage comments and feedback from a broad range of readers. See criteria for comments and our diversity statement.

Leave a public comment
Send a private comment to the author(s)
Views 0
Downloads 0
Comments 0
Metrics 0


×
Alerts
Notify me about updates to this article or when a peer-reviewed version is published.
We use cookies on our website to ensure you get the best experience.
Read more about our cookies here.